# SDR AALA202412263204

- Difficulty date: December 3, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 16,342 hours, 4,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT CABIN DOOR ECAM MESSAGE KEPT COMING ON REPEATEDLY DURING FLIGHT. **ORIGINAL REPORT WAS AALA202412092353** MAINTENANCE REPLACED THE #1 SYSTEM DATA ACQUISITION CONCENTRATOR AND ADJUSTED THE PROXIMITY SWITCH PER AMM 52-71-00-820-001-A01. (AALA202412263204) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
